By snowfall effect of Clindamycin

We have 607 consumer reports for Clindamycin. By snowfall effect occurred in 1%.

Patients statistics on By snowfall side effect for Clindamycin

Female
Male

Average weight in Lbs
139.52
0

Average height in Ft
5′ 5″
0

Average age
49
0

Clindamycin Circle Diagram 8 consumers of 607 reported about By snowfall

  1. Michael K. Kasper says:
    3.5 rating

    Clindamycin for Skin infection

    During the intake only slight side effects: Easily itching (enduring), irritability (coping with humor), softer stools than usual, mild flatulence. On the last day of ingestion (day 8), sudden itching of the whole body, redness of the skin on the inner thighs, on the feet, erythema of the infected skin with some blisters, extreme dry skin on the extremities (otherwise soft, moisturized skin), which intensifies the itching, slight breathing difficulties (feeling of pressure on the chest), palpitations, mild diarrhea. Diagnosis: allergy. Treatment of allergic reaction: None necessary, under observation by family doctor. 1 week after discontinuation of the drug: itching better, skin reddening persistent, wheals all over, persistent erythema at the infected skin site. Conclusion: Systemic antiobiosis in skin infections is problematic in Allergy-prone persons. Better: Other treatments (homeopathic, surgical intervention)

  2. Luanne T. Howell says:
    3.5 rating

    I got strong bloody diarrhea about 3 weeks after taking it. Was then hospitalized. The colonoscopy revealed that the entire intestinal flora was destroyed. Even today – 3 months later – I am not free of complaints. Take Perenterol and Salofalk daily. An improvement is unfortunately not in sight.

    Side effects: Bloody chair; By snowfall
  3. Catherine B. Bell says:
    5.0 rating

    Clindamycin for Insect bites

    The worst thing there is !! I took clindamycin because I had a mosquito bite on my leg which got inflamed. 7 days long! Also like everyone else on the second day, I already knew something about my bowel movement was not true. (Diarrhea until today, discontinued 3 days ago). The best is coming now! Skin rash. I was in hospital for one night, and if I listened to the doctors, it would be several days. Thank you, doctor. Tomorrow I have my final training exam and I have to go to school with a tomato head! I’m red from head to toe! Everything is burning and itching!

    Side effects: By snowfall
  4. Mai C. Henderson says:
    5.0 rating

    Clindamycin for Dental inflammation

    During the intake I got a soft bowel movement – which was still acceptable for me. After the drug had it took at least 3 weeks until my bowel movement was back to normal. After 2 years, repeated treatment with the remedy. From the beginning again soft stool to diarrhea. After completing skin rash on the upper body – wheals with bubbles !! Lymphadenopathy on the neck, mucous membranes totally dry and reddened! (I do not think that the lymph node swelling had done with the tooth but rather a reaction of the immune system)

    Side effects: By snowfall; Skin rash
  5. Tiffany C. Thomas says:
    4.5 rating

    Clindamycin for Kieferosteomyelitis

    On the occasion of a jawbone inflammation and Kiefervereiterung I should over 12 days 12 tablets Clindamycin ratiopharm 600 mg take, of which I did not get the last down. Through this drug, I was totally apathetic, could not eat or drink, had strong diarrhea, constantly had to choke and even talking was difficult, until two friends brought me to the emergency service outpatient clinic, where I was first hung on the drip. Reactions: Diarrhea, nausea, dizziness, exhaustion, apathy, weight loss (12kg), stomach ache, abdominal cramps, extreme headache, against which migraine is a walk, disturbed intestinal flora, abdominal pain, tremor, pain in the intestinal area, abdominal cramps, fatigue, weakness, convulsions, Suicidal thoughts, gastrointestinal upset, drowsiness, loss of appetite I took Clinda 600 in early June and am still ill today (late September), often vomiting and having diarrhea and stomach / abdominal and intestinal pain and (star-ke) headache as well as loss of appetite, side-effects, which only now begin to slowly fade away. I am still sick again and again, but in between I went to work very ill. The diarrhea is still going on and only after weaning particularly bad (like all side effects). I am afraid that permanent damage was caused. My dentist did not want to give me that stuff because he said it could be deadly. He knew about a case of a young man from America. It was prescribed to me in a jaw clinic, since it was absolutely necessary, otherwise I could have died of jawbone / inflammation.